i took a blood test again half an hour ago.platelets r now 40k.but i took 30 mg omnacortil.it was 7.5 mg before.i was already worried abt its side effects n now i m more worried.i just want the side effects to go as soon as possible.btw thanks for all the support
Anamika have a look at this. It's written by European nurses for nurses who have no knowledge of ITP e.g.me when I was first diagnosed. It's not too technical and explains about the various treatments. The drug names might be different in some countries but if you google them you will be able to find the equivalent names.
The Platelet Disorder Support Association does not provide medical advice or endorse any medication, vitamins or herbs. The information contained herein is not intended nor implied to be a substitute for professional medical advice and is provided for educational purposes only. Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment, discontinuing an existing treatment and to discuss any questions you may have regarding your unique medical condition.
Platelet Disorder Support Association 8751 Brecksville Road, Suite 150, Cleveland, Ohio 44141 Phone: 1-87-PLATELET | 877-528-3538 (toll free) | or 440-746-9003 Fax: 844-270-1277 E-mail: email@example.com